Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood disorders and Neurontin

Posted by Ellen on August 13, 1999, at 6:20:06

In reply to Re: mood disorders and Neurontin , posted by Julia on August 13, 1999, at 2:54:08

>Hi Julia, I don't like giving advice becasue I don't feel qualified to do so. What I can give you are some thoughts. First it sounds like you need to seek a doctor that you have a little more confidence in. It can be a tough search but it can be done. I have not experienced hair loss with the neurontin,, but again everyone is individual. As far as the drinking. I stopped completely. Not because of the advice of my doc, ( although she did reccomend against it) however alcohol instensifies the effects of all the meds. If you feel that your drinking is not a problem than stop. Why add insult to injury. Alcohol is also a depressant and could make you feel worse. I started with ambien also years ago to help me sleep but as time went on it did nothing for me. I take Klonopin now. One thing I always suggest when I write in this site is do your own research. There is alot of info on the net and lots of good books. i have learned through exprience to trust my instincts and I question everything. NIH is a great resource. There is also a publication called Bipolar network news. I gives you all the lates clinical trials on all the new drugs as well as the old drugs. If you are interested in doing your own reseach you can e-mail me and I can guide you through this. I know that this is a horrible disease and it creates great frustrations and downs. But if you can get yourself to look beyond your disease and see that we are still real people it helps. It took me a long time to get to this point. I spend time researching all the latest great info I can find. It makes me feel in control of my life and of my disease. Also try to find yourself a support network. One or two friends that you can count on when you need them. This is a great comfort and and gift you can give yourself. I hate to say this but the meds alone don't cut it. We all have to draw from our strenghts to get through this mess. And you can. I have had good response to the Neurontin. If you question other side effects you need to get the right help. Don't be afraid to question your doc or even change. I wish you luck and I know that you will find the right path. Ellen




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ellen thread:1356